Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 5, Pages 271-277
http://dx.doi.org/10.1155/S0161171202007378

Radius of strongly starlikeness for certain analytic functions

1Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
2Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577-8502, Japan

Received 13 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oh Sang Kwon and Shigeyoshi Owa, “Radius of strongly starlikeness for certain analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 5, pp. 271-277, 2002. https://doi.org/10.1155/S0161171202007378.